Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

NUROFEN FOR CHILDREN ORANGE

200ml

£7.49

Nurofen for Children is an ibuprofen suspension that starts to work directly at the source of pain and fever to help ease your childs discomfort, fast. It treats fever, teething, toothache, sore throat, earache, headaches, aches and strains.

Description

Nurofen For Children Orange Flavour 100 mg/5ml tastes great, making it easier to give. It is also the only children’s ibuprofen medicine to come with an easy-dosing syringe in every bottle pack! Nurofen for children works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night’s sleep. It is proven to give longer relief from fever than paracetamol.

  • Nurofen for children is suitable for babies and children from 3 months (over 5kg) to 12 years.
  • It is sugar-free, colour-free and available in strawberry & orange flavour.

What does it treat?

Ibuprofen reduces inflammation and related pain and so can be used to relieve muscular and rheumatic aches and pains. It can also be used to relieve other painful conditions such as headaches, toothache, and earache. It is also useful for reducing fever and discomfort associated with colds and flu and following childhood vaccinations.

Additional information

Pack Size

200ml

Uses / Instructions

  • Always use this medicine exactly as described in this leaflet, or as your doctor or pharmacist told you.
  • Check with your doctor or pharmacist if you are not sure.
  • Always shake the bottle thoroughly before use.
  • To remove the cap, push it down and turn it anti-clockwise.
  • There is a 5ml dosing syringe in the pack which should be used to give the medicine. Using the 5ml easy dosing syringe
  • Push the syringe firmly into the plug (hole) in the neck of the bottle.
  • To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark on the syringe.
  • Turn the bottle the right way up, remove the syringe from the bottle plug by gently twisting the syringe.
  • Place the end of the syringe into the child’s mouth and gently press the plunger down to slowly and gently release the medicine.
  • After use replace the bottle cap.
  • Wash the syringe in warm water and allow to dry.
  • Store out of the reach of children

How much medicine to give Nurofen for Children:

Babies and children 3 months and over Weighing more than 5kg:

  •  One 2.5ml dose up to twice a day

3-6 months:

  • (weighing more than 5kg) ONE 2.5ml dose up to 3 times  daily.
  • Do not give to babies aged 3-6 months for more than 24 hours. If symptoms persist after 24 hoursor worsen, consult your doctor.

6-12 months: 

  • one 2.5ml dose 3-4 times within 24 hours.

1-3 years: 

  • one 5ml dose 3 times within 24 hours.

4-6 years: 

  • one 7.5ml dose 3 times within 24 hours.

7-9 years:

  •  one 10ml dose 3 times within 24 hours.

10 -12 years:

  • One 15ml (5ml 5ml 5ml) dose 3 times in 24 hours.

 

  • Doses should be given approximately every 6-8 hours with a minimum of 4 hours between each dose.
  • DO NOT give to babies under 3 months or babies weighing less than 5kg
  • If you forget to give the medicine
  • If you forget a dose, give the next dose when needed, provided that the last dose was taken at least 4 hours ago.
  • Do not give a double dose.
  • If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

Warnings

  • This medicine is suitable for the majority of people but certain people should not use it.
  • Talk to your pharmacist or doctor if you are at all unsure.

Do not give this medicine to your child if:

  • They have ever had a reaction (e.g. asthma, runny nose, rash, swelling of the face, tongue, lips or throat) after taking ibuprofen, aspirin or other non steroidal anti- inflammatory (NSAID) medicines
  • They weigh less than 5kg or are under 3 months of age
  • They are taking any other anti-inflammatory (NSAID) painkillers, or aspirin with a daily dose above 75 mg
  • They have (or have had two or more episodes) of a stomach ulcer, perforation or bleeding
  • They have severe kidney, heart or liver failure
  • They have inherited problems coping with fructose/fruit sugar (hereditary fructose intolerance). This is because the body can make some fructose from the ingredient maltitol.
  • They have a history of stomach bleeding or perforation after taking ibuprofen or other NSAIDs. Warnings and precautions Talk to your doctor or pharmacist if:
  • your child has or has had high blood pressure, heart problems or a stroke because there is a small increased risk of heart problems with ibuprofen
  • Your child has a condition which may put them at risk of heart problems, such as diabetes or high cholesterol
  • Your child has asthma or any allergic disease of the lungs
  • Your child has, or has had liver, kidney, heart or bowel problems • your child is dehydrated as there is a risk of kidney problems
  • Your child has SLE (Systemic Lupus Erythematosus, a condition of the immune system) or any similar disease
  • Your child suffers from chronic inflammatory bowel disease such as Crohn’s disease or ulcerative colitis
  • Your child has an infection. This medicine may hide signs of an infections such as fever and pain. It is therefore possible that this medicine may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If you give this medicine to your child while they have an infection and their symptoms of the infection persist or worsen, consult a doctor without delay.
  • During chicken pox (varicella) it is advisable to avoid use of this medicine. Skin reactions
  • Serious skin reactions have been reported in association with this medicine. You should stop giving this medicine to your child and seek medical attention immediately, if they develop any skin rash, lesion of the mucous membranes, blisters or other signs of allergy since this can be the first signs of a very serious skin reactions

Other warnings

The following warnings are more likely to concern adults. In any case, consider them carefully before giving or taking this medicine.

  • medicines such as this medicine may be associated with a small increased risk of heart attack (‘myocardial infarction’) or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment
  • if you have heart problems, previous stroke or think that you might be at risk of these conditions (for example if you have high blood pressure, diabetes or high cholesterol or are a smoker) you should discuss your treatment with your doctor or pharmacist
  • in limited studies, ibuprofen appears in the breast milk in very low concentration and is unlikely to affect the breast-fed infant adversely
  • if you are elderly talk to your doctor before using this medicine.

See patient information leaflet for more details

Side Effects

Like all medicines, Nurofen for Children can have side effects, although not everyone will experience them. If you or your child experience any of the following side effects, stop use and seek immediate medical assistance:

  • Blood in the stools, black tarry stools, vomiting blood or dark particles that look like coffee grounds
  • Unexplained wheezing, shortness of breath, skin rash, itching or bruising, light-headedness, racing heart, fluid retention
  • Stiff neck, nausea, headache, vomiting, fever and disorientation
  • Swelling of the face, tongue or throat
  • A severe skin reaction known as DRESS, showing symptoms of skin rash, fever, swelling of lymph nodes, increase in a type of white blood cells called eosinophils

If you experience any of the following side effects, stop use and speak to your doctor:

  • Unexplained stomach pain, indigestion, heartburn, nausea, vomiting
  • Yellowing of the eyes and/or skin (jaundice), pale stools and dark urine
  • A severe sore throat with high fever
  • Unexplained bruising, tiredness, getting more infections such as colds than usual
  • A headache
  • Diarrhoea, wind, vomiting, constipation
  • Kidney and liver problems
  • Stroke or heart problems (unlikely at the dose level given to children)
  • Worsening of colitis or Crohn’s disease
  • High blood pressure
  • Stomach ulcer, bleeding of the stomach, inflammation of the stomach lining
  • Serious infections of the skin and soft tissues have occurred during chicken pox

Ingredients

The active ingredient is Ibuprofen 100 mg per 5ml of medicine.

The other ingredients are:

Maltitol liquid, water, glycerol, citric acid, sodium citrate, sodium chloride, sodium saccharin, orange or strawberry flavour, xanthan gum, polysorbate 80, domiphen bromide.

Reviews

There are no reviews yet.

Be the first to review “NUROFEN FOR CHILDREN ORANGE”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart